# SDR SWAA2022022204951

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN OFF BOTTOM OF L/H WING ACCESS PANEL #551FB / REMOVED BROKEN BRACKET ON BOTTOM OF L/H WING ACCESS PANEL #551FB; I.A.W. S.R.M. 51-40-02-0G-0. REPLACED WITH NEW BRACKET; PART # 287A9152; I.A.W. S.R.M. 51-40-02-0G-0 AND DRAWING #115A2710. HOLE SIZE S.R.M. 51-40-05-0G-0.
